# SDR 96ZZZX2598

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N617DE
- Make and model: Bell 206L-3
- Aircraft serial: 51138
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube Assy
- Part number: 206075659001
- Condition: Chafed
- Location: Engine Oil
- Part time: 6,133 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FREEWHEEL RETURN HOSE CHAFED THROUGH ENGINE OIL PRESSURE TUBE CAUSING OIL TO LEAK ONTO DECK.  PRECAUTIONARY LANDING MADE, LINE REPLACED AND RETURNED AIRCRAFT TO SERVICE.
